On the lattice of left annihilators of certain rings
Fundamenta Mathematicae, Tome 71 (1971) no. 3, pp. 199-205
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_71_3_199_205,
author = {M. Janowitz},
title = {On the lattice of left annihilators of certain rings},
journal = {Fundamenta Mathematicae},
pages = {199--205},
year = {1971},
volume = {71},
number = {3},
doi = {10.4064/fm-71-3-199-205},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-71-3-199-205/}
}
M. Janowitz. On the lattice of left annihilators of certain rings. Fundamenta Mathematicae, Tome 71 (1971) no. 3, pp. 199-205. doi: 10.4064/fm-71-3-199-205
Cité par Sources :